Author Topic: Atarax (Hydroxyzine)  (Read 2436 times)

0 Members and 1 Guest are viewing this topic.

ivans

  • Newbie
  • *
  • Posts: 0
Atarax (Hydroxyzine)
« on: December 18, 2012, 01:39:31 AM »
Hello, dr Freeman. 3 days ago I took two pill of Atarax (2x25 mg) for allergy and 30-40 mins later I became to have severe tachycardia and something like panic attack. My all body became to shake. I felt so tired but at the same time so agitated that I tought this paradoxal condition could kill me. I went to toxicologist immđÁdiately. He told me that this is not "his problem" but it is more like cardiological problem. Then I went to cardiologist and he decided that it is from the Coca Cola I have drunked. He gave me Atenolol, I went home and slept very superficially, feeling agitated. On the next morning when I woke up all seemed fine but when I started moving, my heart started to pump rapidly again, my mind became confused to the extent that I at times cannot think, anxious, dumb, all my body was shaking, I had shortness of breath, like there was pressure in my chest. I took Atenolol and 1 pill Bromazepam (my mother uses it for sleep) and everything disappeared. All day I was fine, slept well but on the next morning when I started moving everything repeated again. Other symptom that appeared from the beginning is frequent bowel movements, like diarrhoea. And everything started when I took these 2 pills of Atarax. It should be eliminated till now but symptoms in the morning continue and I must supress them by the other pills. I cannot go to university and I need that to finish my semester. What do you think? Is everything related to Atarax? I have had panic attacks only in my childhood during puberty but they went away quickly. What to do?
« Last Edit: December 20, 2012, 11:41:18 AM by ivans »

ivans

  • Newbie
  • *
  • Posts: 0
Re: Atarax (Hydroxyzine)
« Reply #1 on: December 20, 2012, 11:35:33 AM »
Now some of the symptoms disappeared but what remained is anxiety, moderate to severe confusion which intensifies when there are more environmental stimuli like talking people, television and so on (like I cannot think and concentate on anything), desorientation and sometimes headache and shortness of breath (especially when I drunk a cup of coffee which I will not do anymore) and blurred vision. My questions are:

1. Why these symptoms continue when the Atarax should have been eliminated till now?
2. Has Atarax triggered some kind of anxiety disorder? Is that psychological or is it due to some physical cause due to Atarax?
3. Can your program help me?
« Last Edit: December 20, 2012, 11:39:27 AM by ivans »

DrFreedman

  • Newbie
  • *
  • Posts: 1002
Re: Atarax (Hydroxyzine)
« Reply #2 on: December 21, 2012, 01:18:28 PM »
Those who experience anxiety reactions or have the propensity to do so are strongly reactive to all outside stimuli. Therefore, they will be the individuals who react to temperature changes, bright lighting, loud noises and medications. Your relatives or friends may take the same antihistamine or antibiotic as you but you will be the one who will most probably experience the adverse reactions.

What occurred with the Atarax is not that unusual. What begins as an adverse reaction leaves a strong imprint or impression on the mind. Long after the medication is out of your system, you might be experiencing similar reactions. This is because memory tightly holds the unpleasant sensations and triggers these reactions when reminded. One only has to think of the way they felt when experiencing the reactions and instantly they recur. One's senses also ring the bell of memory and conjure up the experience. A sight, sound or scent will easier bring forth the memory along with all the sensations.

Our method, program and sessions address this in depth and detail. These anxiety reactions follow a set pattern and therefore are not difficult to overcome. Once you understand what this is, what it is not and how to turn off the switch, you are back in full control of your life once again.

Best wishes,

Dr. Ronnie Freedman
Anxiety and Depersonalization Recovery Treatment
drfreedman@ronniefreedmanphd.com
http://www.ronniefreedmanphd.com
Office Hours: 10:00 AM - 10:00 PM (EST)
Order Line: 1-800-670-4673
« Last Edit: March 20, 2013, 12:45:18 PM by DrFreedman »